# SDR DALA2021121607792

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,253 hours, 30,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 MISS DRILLED HOLE ON FRAME 20 RH SIDE AT DOUBLE JOGGLE AREA HOLE 5 DOOR STOP 7 AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ER/A #595221-14AD PRI REV.0, REV.1, REV.2 AND REV.3 AND ER/A #595221-14AD REV.ORIGINAL. (2050693)
